# SDR SWAA022204

- Difficulty date: September 19, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N341SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24091
- Aircraft time: 47,286 hours, 44,999 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 65C25242
- Part serial: MA2125
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BC2 CHECK, FOUND NR 4 GROUND SPOILER INBD HINGE FITTING CRACKED.  REMOVED AND REPLACED NR 4 GROUND SPOILER PER MM.
